MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CRYOCUBE, UNIT, COLD THERAPY

Medline Industries, LP MEDLINE; CRYOCUBE, UNIT, COLD THERAPY
Catalog Number MDSCC10
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the cryocube does not stay cool.
 
Additional Manufacturer Narrative
The customer states that she received the cryocube from the hospital and the cryocube does not stay cool; she is putting ice and water to the correct lines.Sample and/or photo provided? not available; pcn history reviewed? yes, and no product changes were identified that could have contributed to this product failure; quality control inspections records reviewed? yes, and inspection records could not be found.Investigation results: not confirmed, and no sample or photo of the defective product has been received therefore the issue cannot be confirmed at this time.Sample required to determine cause; a formal investigation will be conducted should the sample arrive, or if a detailed photo is provided, and the division will monitor through quarterly trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CRYOCUBE, UNIT, COLD THERAPY
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50889533
Report Number1417592-2026-50529
Device Sequence Number16118152
Product Code ILO
UDI-Device Identifier10193489079425
UDI-Public10193489079425
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDSCC10
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/12/2024
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown